Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What can cause delay in periods when I am not pregnant ?

i had my last periods on 26 jan 2011,did not had any intercourse since then, can i be pregnant i am 35 yrs,with history of irregular periods. i had my last date on 26 jan 2011. there was no intercourse since then so i m sure there is no pregnancy . wat do i do
Asked On : Mon, 11 Apr 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi !

If you are very sure that you didnot have any intercourse after 26 jan that means you are not pregnant.
Your Doctor will prescribe you medicine for irregular menses after examination.
Answered: Mon, 11 Apr 2011
OBGYN Dr. Nidhi Sharma Chauhan's  Response
welcome to healthcare magic. it is unlikely that you are pregnant, since you give history of intercourse after the 26th of jan. you should go to a gynaecologist and get a check up done ,also a few tests to find out the cause of your irregular delayed menses. then you can be given a medicine to bring on your period this time.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor